![]() |
Volumn 317, Issue 4, 2000, Pages 902-906
|
Analytic solutions for coupled linear perturbations
|
Author keywords
Cosmology: theory; Dark matter; Gravitation; Intergalactic medium
|
Indexed keywords
COSMOLOGY;
DENSITY OF GASES;
DIFFERENTIAL EQUATIONS;
GALAXIES;
LAPLACE TRANSFORMS;
QUANTUM THEORY;
ANALYTIC SOLUTION;
CLOSED FORM;
COLLISIONLESS;
COSMOLOGY: THEORY;
DARK MATTER;
DENSITY PERTURBATION;
INTERGALACTIC MEDIUM;
LINEAR DENSITY;
LINEAR PERTURBATIONS;
WAVE NUMBERS;
GRAVITATION;
|
EID: 0039192957
PISSN: 00358711
EISSN: None
Source Type: Journal
DOI: 10.1046/j.1365-8711.2000.03708.x Document Type: Article |
Times cited : (28)
|
References (16)
|